On the representation of continuous and differentiable functions by Fourier series in Legendre polynomials
Doklady Akademii Nauk, Tome 158 (1964) no. 6, pp. 1275-1277 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1964_158_6_a8,
     author = {P. K. Suetin},
     title = {On the representation of continuous and differentiable functions by {Fourier} series in {Legendre} polynomials},
     journal = {Doklady Akademii Nauk},
     pages = {1275--1277},
     year = {1964},
     volume = {158},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a8/}
}
TY  - JOUR
AU  - P. K. Suetin
TI  - On the representation of continuous and differentiable functions by Fourier series in Legendre polynomials
JO  - Doklady Akademii Nauk
PY  - 1964
SP  - 1275
EP  - 1277
VL  - 158
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a8/
LA  - ru
ID  - DAN_1964_158_6_a8
ER  - 
%0 Journal Article
%A P. K. Suetin
%T On the representation of continuous and differentiable functions by Fourier series in Legendre polynomials
%J Doklady Akademii Nauk
%D 1964
%P 1275-1277
%V 158
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a8/
%G ru
%F DAN_1964_158_6_a8
P. K. Suetin. On the representation of continuous and differentiable functions by Fourier series in Legendre polynomials. Doklady Akademii Nauk, Tome 158 (1964) no. 6, pp. 1275-1277. http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a8/